Volume 13 Number 10
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 13
Issue 10, 2243–2434
Issue 9, 1983–2242
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Author Index – Y
Yacobi, Oded
Yangians and quantizations of slices in the affine Grassmannian
Yáñez, José
Characterization of Kollár surfaces
Yang, David
A vanishing theorem for weight one syzygies
Yang, Dong
Intermediate co-$t$-structures, two-term silting objects, $\tau$-tilting modules, and torsion classes
Yang, Jay
Random flag complexes and asymptotic syzygies
Yasuda, Takehiko
$F$-blowups of normal surface singularities
Mass formulas for local Galois representations and quotient singularities II: dualities and resolution of singularities
Yazdani, Soroosh
Modular abelian varieties of odd modular degrees
Yekutieli, Amnon
Local Beilinson--Tate operators
Yong, Alexander
A jeu de taquin theory for increasing tableaux, with applications to K-theoretic Schubert calculus
Governing singularities of symmetric orbit closures
Kazhdan-Lusztig polynomials and drift configurations
Yoshida, Ken-ichi
A duality in Buchsbaum rings and triangulated manifolds
Young, Alexander
Discriminant formulas and applications
Yu, Jing
Frobenius difference equations and algebraic independence of zeta values in positive equal characterisitic
Yuen, David
On the paramodularity of typical abelian surfaces